Two days ago I had a Yag procedure for a cloudiness on the lens of my right eye. I was told that this is common
after cataract surgery (which was done in 2006). The doctor told me I might have some "floaters" for
awhile but these should be gone in "several weeks." After seeing him today for a checkup, I came home
and as the dilation medication wore off, it seems that there is a film that frequently comes over my eye.
My doctor did not mention that anything like this might happen, and I am very concerned and disquieted about it.
Is this an expected happening and will it go away? Should I go back to see the doctor about it? I am
frankly scared that my vision will be worse than it was with the cloudiness before the Yag procedure.
Thanks for your help. SuzieQ
I don't expect the cloudiness to continue to get worse. You may have some capsule debris and/or floaters moving around in the vitreous, which is very common and normal but some people have more than others. Please go in to see your doctor to discuss your concerns. Chances are that your symptoms will improve with time but you definitely need to be seen if you feel you are having problems. Get in touch with your doctor.
Michael Kutryb, MD
Kutryb Eye Institute
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.